Jump to content
CrazyBoards.org

Topamax and dissociative problems


Recommended Posts

I started topamax off-label for bipolar a few days ago and have had some pretty difficult depersonalization episodes today and yesterday, which I have not had any trouble with in many years. From my reading it seems that dissociative disorders are a rare side effect of topamax, I am wondering if anyone has any experience with dissociative symptoms while on topamax. I like the med so far and wish I could stay on it but cannot tolerate the depersonalization, does anyone know if this side effect goes away over time?

 

Also on Celexa, Wellbutrin and Klonopin PRN but the topamax is the newest addition and the biggest suspect.

Link to comment
Share on other sites

I took Zonegran, a metabolite (refined Topa), and I didn't have issues, but that doesn't mean anything. Are you talking about this article? If so, note that it is a report, not a peer reviewed paper. I only am pointing that out. There is no reason not to believe the report, the problem is extrapolating too far.

 

Bring up you dissociative episodes with your pdoc.

 

When you say off label, I assume you mean for mood.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...